Scholion.ai

A Multiserver Queue with Enforced Idle Times

L. E. N. Delbrouck

Operations Research · 1969 · Volume 17 · Issue 3

DOI: 10.1287/opre.17.3.506

Abstract

In this paper, exact, recursive, and asymptotic formulas' are derived for a queuing system in which access to the servers takes place at regular intervals. Steady-state results, already known, are extended and utilized to construct delay distributions that are adaptable to computer work.

Enable JavaScript for citation tools and additional paper interactions.